# SDR 2008UALA06484

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 50,828 hours, 7,537 cycles
- Engine: Pwa PW40903
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP4023
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK TEST DOES NOT TEST.  REPLACED O2 BOX.  OPS OKAY, LEAK CHECKED GOOD.
